# SDR DALA12011343132

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR PANEL 222CF PUNCTURED AT SEVERAL LOCATIONS "3 X 3".   FLOOR PANEL FABRICATED NEW IAW DWG 3D25-40640.
